# SDR FDEA201902200455

- Difficulty date: February 20, 2019
- Submitted: February 23, 2019
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 82,104 hours, 17,868 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT HOLE SURFACE FOUND CORROSION.  HOLE SURFACE REWORKED AS PER MD-11 CMM 57-44-09. REPAIR SHIM FABRICATED AND   INSTALLED AS PER MD-11CMM 57-44-09 AND EA.# : 1-5750-132168 A P3 , STEP 1. REPAIR   EVALUATED AND FOUND BARREL NUT MATING SURFACE REMAINING THICKNESS OF UPPER :   0.375" BEYOND REWORK LIMIT AND LOWER : 0.379" WITHIN REWORK LIMIT . MINIMUM   THICKNESS LIMIT = 0.710" - (0.667" / 2 ) = 0.3765" ACCEPTED AS PER EA # : 1-5750-132168 A P3 ,   FIGURE 6. TITLE: WINGS-TRAILING EDGE & TRAILING EDGE DEVICES - EO 1-5750-7-5002- RH   WING -OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) CORROSION REPAIR.REPAIR CLASSIFIED   AS MINOR PER GMM 6-2-100.
